# SDR SIMA20150121025

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING TO FUSELAGE LOWER ATTACHMENT ANGLE NR 1 IS CRACKED 1 INCH ON THE PREVIOUS REPAIR OF THE TE.  INSTALLED NEW ANGLE IAW ETN-EM-53-142.
